# SDR IF1A2018020200001

- Difficulty date: December 4, 2017
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N4B
- Make and model: Emb EMB-505
- Aircraft serial: 50500347
- Aircraft time: 383 hours, 218 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: RTA1200
- Part serial: A25950447
- Condition: Leaking
- Part time: 383 hours, 218 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, FOUND THE PORTABLE HALON FIRE EXTINGUISHER LIGHT IN WEIGHT.   WEIGHED THE EXTINGUISHER AND FOUND IT TO BE LESS THEN A POUND,  SHOULD BE 3 + POUNDS.  THIS WAS THE THIRD EXTINGUISHER THAT WAS FOUND WITH NO OR LITTLE CHARGE LEFT.
